# SDR REXA99035

- Difficulty date: December 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N363PX
- Make and model: Saab 340B
- Aircraft serial: 340B260
- System (JASC): 3234 · Landing Gear Selector
- Part: Wire
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LFT - FLT 5756 - ON CLIMB-OUT, RECEIVED CONFLICTING GEAR INDICATION.  THROUGH COMMUNICATIONS WITH DISPATCH AND MAINT CONTROL, FLT 5756 WAS INSTRUCTED TO CONTINUE TO MEMPHIS.  AT APPROX 60 NAUTICAL MILES S/W OF MEMPHIS, CREW RECEIVED A DIFFERENT FALSE INDICATION OF LANDING GEAR POSITION.   EMERG DECLARED, OVER FLIGHT OF TOWER TO CONFIRM STATUS OF LANDING GEAR.  ACFT LANDED, DISCOVERED NOSE WHEEL STEERING SYS NOT WORKING.  ACFT WAS STOPPED ON RUNWAY WITHOUT INCIDENT PAX DEPLANED.  UPON INSP, A POOR ELECT CONNECTION BETWEEN  WIRE HARNESS AND LANDING GEAR CONTROL HANDLE WAS CAUSE OF THE CONFLICTING GEAR IND AND NOSE WHEEL STEERING FAILURE.  (X)
